I was diagnosed with PCOS, and have been prescribed with MedroxyPROGESTERone (10mg) and MetFORMIN (500mg).
I was instructed to take one Medroxy pill for 10 days before bedtime, every month for 3 months. Along with one Metformin pill for 2 weeks every night before bedtime, then continuing with 2 pills every morning after the 2 week bedtime sequence.
I finished my 10 day Medroxy pill yesterday night. And was wondering how much longer it would take to get my period. I was irregular and didn't have a period for a long while. My doctor warned my first period would be extremely heavy and could last for up to 2 weeks. I have been cramping but have yet to get a period. Does anyone have any information or personal experiences to answering this question? Please and Thank You.
I have taken both meds before and have PCOS too. Usually in a few days after stopping the progesterone you will get a period. if it doesnt show up after about a week of being off it you should phone your Dr for further instructions.
Good luck to you!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.